MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM
Model Number INSULIN
Medical Device Problem Codes Incorrect Measurement (1383); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.As the roche elecsys results were repeatable, the most likely cause was that the unknown competitor method measures the novorapid insulin (insulin aspart, genetically engineered human insulin analogon) taken by the patient which is not recognized by the elecsys insulin assay.
 
Event or Problem Description
The initial reporter received questionable elecsys insulin results for one patient tested on a cobas 8000 e601 module serial number (b)(4).On (b)(6) 2022, the initial insulin result was 0.200 u/ml, and it was accompanied by a data flag.The repeat result was 0.221 u/ml.On (b)(6) 2022, the repeat result performed on a competitor instrument (chemiluminescence instrument) was 118 mu/l.On (b)(6) 2022, the repeated result was performed on the cobas 8000 e601 module and the result was 0.343 u/ml and 0.310 u/ml.On (b)(6) 2022, the repeated result was performed on the cobas 8000 e601 module and the result was 1.15 u/ml, with a dilution ratio of 2:1.The questionable results were reported outside the laboratory.

Brand Name
ELECSYS INSULIN
Common Device Name
IMMUNOREACTIVE INSULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15668363
Report Number1823260-2022-03339
Device Sequence Number6321221
Product Code CFP
UDI-Device Identifier04015630913060
UDI-Public04015630913060
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K001104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberINSULIN
Device Catalogue Number12017547122
Device Lot Number58660701
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVORAPID - ONE UNIT
Patient SexUnknown